IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 750 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed746    
    Printed18    
    Emailed0    
    PDF Downloaded74    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2017  |  Volume : 49  |  Issue : 1  |  Page : 119-120

Ciprofloxacin induced acute generallised exanthematous pustulosis


1 Dermatological Clinic, Department of Biomedical Science and Human Oncology, University of Bari, Bari, Italy
2 Department of Medical and Surgical Sciences, Unit of Dermatology, University of Foggia, Foggia, Italy
3 IV Department of Pneumology, A. Galateo Hospital, San Cesario di Lecce, Italy
4 Unit of Allergology and Immunology, University of Bari, Bari, Italy

Correspondence Address:
Caterina Foti
Dermatological Clinic, Department of Biomedical Science and Human Oncology, University of Bari, Bari
Italy
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.201014

Rights and Permissions

Acute generalized exanthematous pustulosis (AGEP) is an uncommon and self-limiting skin rash commonly caused by drugs and is characterized by the acute onset of fever, pustulosis, and neutrophilia from 4 to 10 days after the drug intake. We describe a case of AGEP in a 61-year-old woman that was hospitalized for the acute onset of fever, erythroderma, and pustulosis. Clinical history revealed that she had been treating a bacterial inguinal intertrigo for 4 days with ciprofloxacin 500 mg tablets twice daily and desloratadine 5 mg tablet once daily. To the best of our knowledge, this is the third reported case of AGEP caused by ciprofloxacin, supporting two other previous reports.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow